# SDR CA090326012

- Difficulty date: March 23, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 12,250 hours
- Engine: Lyc O235L2C
- Propeller: Snsnch 72CK
- System (JASC): 7414 · Magneto/Distributor
- Part: Drive Gear
- Part number: 4381
- Condition: Worn
- Location: Magneto
- Component: Magneto, Slick
- Component part number: 4381
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

(CAN) DURING PRE-TAKEOFF GROUND RUN MAGNETO FUNCTION CHECK, PILOT NOTICED LT MAGNETO NOT WORKING. MX REPLACED MAGNETO AND RETURNED ACFT TO SERVICE. MAGNETO OPENED UP AND PLASTIC DUST PARTICLES WERE FOUND THROUGHOUT AND ON POINTS. DRIVE GEAR HAD MIGRATED UP AND WORN THROUGH MAIN DISTRIBUTOR GEAR CAUSING THE DUST PARTICLES. MAGNETO WAS INSPECTED APPROX 300 HOURS EARLIER IAW MANDATORY 500-HR INTERNAL INSP AND WAS FOUND SATISFACTORY.
